felt weird tonight. All racey and pacey. Full of rhyming. And voices.
Check this is what I wrote in my journal…
“Kill kill kill, don’t think that everything is ok, liar liar pants on fire (Alien) leave her alone everything is going to be alright (Sarah)
There we go again merry go round broken record stuck stuck go luck truck luck ■■■■ huck DON’T GO DOWN THAT ROAD AGAIN why why tell me why high light. Pen highlighter light high high sigh. Stop it stop it write write write what is coming from my brain train of thought. Wart caught me. Stop it…why now…how now brown cow…stop writing! There!
Hair …fruit…kiwi…take Seroquel…read…sleep…no more Alien no more salient aliens from outer space…”
And so it goes. Spoke to my husband and he tried to ground me and I was laughing and playing.
Hope im not breaking down again… Wtf??
About a half hour ago took my Seroquel and now I’m getting sleepy so at least I can rest…
Are you still not on a therapeutic dose of your antipsychotic ?
My pdoc is taking me very slowly off amisulpride. My therapeutic dose was 400mg, and now I’m on 200mg for about two or three weeks.
It’s my minimum dose, and after a week of 200mg I felt some symptoms return, first inserted thoughts then voices. Delusions got stronger as well.
My pdoc is now putting me on Seroquel and I’ve taken 100mg for a week so far. Hope it works when it’s pushed higher, and that when amisulpride is lowered below minimum dose, I won’t go into deep end!
If you’re only on 200mg amisulpride and 100mg seroquel then having symptoms is to be expected.
That’s not a therapeutic dose of either AP.
For years, I’ve been saying that use of Seroquel is a relapse danger.
It seems the drug that was in the system gets out of the body before the Seroquel is up to protecting the individual from psychosis.
I agree. I did absolutely horrible with Seroquel as my primary AP
Right @HannahBanana I still take a subclinical dose of Seroquel to get to sleep.
Me too, it’s like the only thing that will reliably put me to sleep
Yeah it is the subclinical dose once wants if one is trying for sedation.
I think the sedation is a histamine reaction from Seroquel.
At the higher dosages, the body figures out how to overcome the sedation effect. But at the low doses, it has worked for me month after month.
When I was at my worst I had a lot of thoughts like that. Are you in therapy?
I was on a higher dose at one point and the sedation did NOT go away
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.